# SDR WX0A071303

- Difficulty date: September 6, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593056675
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED IN SEVERAL AREAS STA 1155 TO STA 1250 AT LBL 22.  REMOVED/CUTOUT DAMAGED SEAT TRACK, LOCATED, DRILLED, FABRICATED SPLICES, AND INSTALLED A REPLACEMENT SEAT TRACK IAW DC9/MD80 SRM 53-05 FIGURE 4F.
